Do you have hair loss on targeted chemo tabs.
Do you know the name of the chemotherapy tablets that you're having? If so, let me know and I'll see if I can find the information you're after on this site.
I've had a look in the Macmillan information and found this about ribociclib. Under common side effects it mentions hair thinning but doesn't mention hair loss anywhere.
Replying to you will 'bump' your post back to the top of the discussion list where it'll be more easily spotted so hopefully someone from the group will come forward.
In the meantime you could look through some of these posts which mention ribociclib and contact the poster if you think they can help you further.
That’s an awful shock Doreen and hasn’t given you much time to recover and enjoy life for a bit. I’m ok on it, main symptom is fatigue but that wasn’t so bad this month. I’m crossing my fingers for you that your treatment goes well for you, keep in touch. There is a good group on here called Living With Cancer the incurables I think. I’ll check. It’s a lovely group of people and you get to know everyone on there well.